MathSciNet Relay Station
MathSciNet bibliographic data
MR1922032 06A06 (06A07)
Atkinson, M. D.; Murphy, M. M.; Ruškuc, N. Partially well-ordered closed sets of permutations. Order 19 (2002), no. 2, 101–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement